cerazette pill

Hi All, I'm on the Cerazettee pill for the last 6months and I have got a lot of spots developing on my face and my hair has got really thin and falling out. Has anyone else experienced this? Or what would you advise me to do? I'm really worried as I'm only 22 and I don't like the thought of my hair falling out. Hate this diease full stop. Sorry for the rant just having a really depressing week. X

6 Replies

  • Just come on that pill, i've had worse periods, but not the spots or hair falling out yet. Only think I can suggest is going back to the dr, and to stay positive.

    Hope you feel better soon, i understand what you're going through.

    -love, jess.

  • Thanks Jess, it's really hard to know what to go on that Will help. I've tried everything over past few years an my GP told me 2weeks ago try an stick that pill out. Hope all goes well for you. Thanks Shelly xox

  • I was on that pill and had the same skin issues as you. There is an amazing cream your doctor can prescribe you, it’s called DUAC. I have known people who have used it and they have beautiful skin and you wouldn’t know they had any issues. Unfortunately I had an allergic reaction to the cream and couldn’t use it so in the end I came off that pill. I figured I had enough to deal with having endo without having bad skin as well. But the pill wasn’t really working for me anyway, if it’s helping you at least try the cream it really does make a difference.

    As for the thinning hair, that pill didn’t do that to me but I am on a medication now that is causing my hair to fall out. There is a shampoo you could try called Nioxin, if you go to their main website: nioxin.com/en-UK/home-page.... and use the consultation tool it will tell you which combination is best for you and then you can shop around on the net to find the best deal.

    Hope this helps, Victoria x

  • Hi Victoria thanks for the info and kind thoughts . I have tried the DUAC gel it's ok but doesn't get rid of them all. I have tried a number of medical tips for endo and I'm starting to get fed up as the side effects are just as bad. I may wait and see my consultant in Aug and get her advice and state war I think.

    Thanks again, hope you feel bit brighter soon too. It's a hateful diease and it would be great if they could find a cure.

    Love shelly xox

  • hello Im on desogesterel (ingredient in cerazette). I also get spotty skin with desogesterel which is common. I often have a lot so hair fall out related to hormone changes but this settles after being on pill for a few months. I have long thick hair so the falling out always looks a lot. I've had tests and the doctors think its normal. As we age your hair thins naturally, although some women experience it in cycles and thus more noticeable in some women.

    I think it depends on how much hair loss your experiencing. If its unbearable then don't continue with cerazette but if dr says its a normal amount of hair loss and nothing else causing it maybe stick with it,

    best wishes

  • Thanks Clare for your kind thoughts and advice xx

You may also like...